# SDR VNAA20211119998

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 25,849 hours, 19,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME SHEAR TIE CONTAINS CORROSION BETWEEN STRINGER 26L TO STRINGER 25R.
